# SDR ASAA2016070317225

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,667 hours, 7,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AREA LIGHT (AISLE FLOODLIGHT) INOP AT ROW 20 LEFT.  ACFT GROUNDED. REPLACED THE LAMP AND TESTED IAW AMM 33-51-03-960-801, OPS NORMAL.
